| Model Number |
02.12.E0312FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
11/21/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 11 months from the primary, the patient came in reporting instability and the cause is unknown.The surgeon upsized the liner (from 12 mm to 20 mm) to give the patient more stability.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 01 december 2025.Gmk-sphere 02.12.E0312fl gmk-sphere tibial insert e-cross - flex 3l - 12mm (k202022) lot 2346351: (b)(4) items manufactured and released on 15-jan-2024.Expiration date: 27-dec-2028.No anomalies found related to the problem.To date, 39 items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.